after a uterine biopsy
I'm 57, about 5 yrs post-meno, and had a uterine biopsy last week because of a "somewhat thickened lining" found in an ultrasound. I never had any bleeding, it was just an incidental finding while checking if my fibroids shrunk (they did.) Anyhow, got the results back and all was fine.
My question is...doctor said I might have a little spotting for a day or so afterwards. Well, I haven't had any red blood spotting, but maybe twice a day when I use the TP, there is a bit of light tan stuff on it. This is still going on and it is 8 days after the biopsy. It's not even staining my panties, but I'm just worried that everyone who has any spotting (even the red blood type) says it is just for a couple of days, and here I am 8 days later still with this tannish stuff. (no odor, no cramps though, so I'm sure it's not infection.) Anyone else have this happen? Should I be concerned, or just patient?
Last edited by percan; 09-07-2009 at 08:06 AM.